MathSciNet Relay Station
MathSciNet bibliographic data
MR2225065 62P05 (60G50 60K05 60K10 62E15 91B30)
Albrecher, Hansjörg; Teugels, Jef L. Exponential behavior in the presence of dependence in risk theory. J. Appl. Probab. 43 (2006), no. 1, 257–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement